# SDR CA120928007

- Difficulty date: September 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Failed
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN THE PASSENGERS WERE DISEMBARKING, THE TOP DOOR STEP COLLAPSED AND 1 PASSENGER FELL AND HURT HIS KNEE DOOR HINGE.
